Friday, January 15, 2021

Comments by robina

Showing 2 of 2 comments.

  • gosh. i read this page and hardly understood much of it as i am not as well educated as it seems the people on this forum are. however i dont need to be educated to know that its not only the pharma industries that are trying to kill us. the same people who own/run them are the same ones who own/run the media the music industry the food industry the banks. and the ones who are leaving chem trails above our very heads. and as i have to breathe in the air, eat the food.(gmo) msgs. and all the other shit and chemicals in it. also the vaccines that are full of mercury. also im a victim of the psychiatics as well. so im being poisened in every way. what do i do.
    i try to live a good life. try to be the best person i can be and when i cant i pray to the lord and ask forgiveness. as i dont know what else i can do!!! does anyone.?
    copy-cat, i understand what you were saying about the sleep aids and totally agree with you. however people believe what they want to believe because if they believe what you have said then it means that they will have to change. i see this so much in my day to day life with people. i try to tell them and they dont want to know as its to hard to make a change. i know im not as clever as the people on this page. so please accept my humble post. robinaxxx

  • yes i was on zyprexia and the withdrawels were absolutely hellish. i was not told anything when i was prescribed them they just gave me them. i got off them and went down to seroquel as i read an article called 5 easy steps to getting of zyprexia. it said the zyprexia worked on 17 receptors and seroquel worked on only 7. then to go onto haldol which worked on 2 receptors. the seroquel side affect are almost as bad as the zyprexia withdrawels, yes a bit of an exageration there but the sides from seroquel are horendous. i had pains in my tongue and face and could not lie down on the pillow and even my lips were sore. however i have been reading a lot of this page and was reading about hystamine. thats the receptors that seroquel work on. also i have been eating a lot of currys lately and i have read that they can cause problems.iv got one in the fridge it was for tonights meal. but i wont be having it now. love this site. it has helped me so much. i feel like crying when i read some of the posts and i identify with them and im so glad im not alone in what im feeling. i’v just managed to cut down a quarter of a 25mg seroquel. so im glad about that.i will stick with this for a few weeks then cut down another quarter. im on 50mg i was on 100mg so im getting there so but sure and painfully. god bless everyone and good luck love robinaxxx